Markov operators and $n$-copulas

Tom 96 / 2009

P. Mikusi/nski, M. D. Taylor Annales Polonici Mathematici 96 (2009), 75-95 MSC: Primary 47N30; Secondary 60E05, 62H05. DOI: 10.4064/ap96-1-7

Streszczenie

We extend the definition of Markov operator in the sense of J. R. Brown and of earlier work of the authors to a setting appropriate to the study of $n$-copulas. Basic properties of this extension are studied.

Autorzy

  • P. Mikusi/nskiDepartment of Mathematics
    University of Central Florida
    Orlando, FL 32816-1364, U.S.A.
    e-mail
  • M. D. TaylorDepartment of Mathematics
    University of Central Florida
    Orlando, Fl 32816-1364, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek